Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 4, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at May 4, 2024, 4:39 PM CDT for Pecos County, Texas. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2024, 4:39 PM CDT (21:39 UTC)
- Expired
- May 4, 2024, 5:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 153 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 4:45 PM CDT | HAIL 2.5 | 21 Se Fort Stockton, TX | |
| May 4, 4:45 PM CDT | HAIL 3 | 27 Se Fort Stockton, TX | |
| May 4, 4:47 PM CDT | TORNADO | 21 Sse Fort Stockton, TX | A few observers reported a brief rope tornado developing as the second tornado dissipated. This tornado likely traveled for several minutes to the southeast before the condensation funnel was lost. Rapidly rotating rain curtains were noted afterwards and the t |
| May 4, 5:06 PM CDT | TORNADO | 24 Sse Fort Stockton, TX | An observer reported a new tornado in its dissipating stage. This tornado appeared to the observer as a brief rope tornado visible through the rain. The tornado occurred over rugged and inaccessible terrain west of US Highway 285 and was not able to be surveye |
| May 4, 5:22 PM CDT | HAIL 2.5 | 26 Se Fort Stockton, TX | |
| May 4, 5:34 PM CDT | TORNADO | 27 N Longfellow, TX | An observer shared video of a tornado briefly visible through heavy rain just west of US Highway 285. Observers lost visual of the tornado a short time afterward. A strong couplet was noted on radar data for several minutes after this video as the tornado like |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 2:32 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1342 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
678
WFUS54 KMAF 042139
TORMAF
TXC371-042230-
/O.NEW.KMAF.TO.W.0004.240504T2139Z-240504T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
439 PM CDT Sat May 4 2024
The National Weather Service in Midland has issued a
* Tornado Warning for...
Central Pecos County in southwestern Texas...
* Until 530 PM CDT.
* At 439 PM CDT, a severe thunderstorm capable of producing a tornado
was located 18 miles southeast of Fort Stockton, moving east at 10
mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3060 10284 3081 10274 3076 10240 3041 10260
TIME...MOT...LOC 2139Z 289DEG 8KT 3067 10273
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
933 follow-up statements
639
WWUS54 KMAF 042145
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
445 PM CDT Sat May 4 2024
TXC371-042230-
/O.CON.KMAF.TO.W.0004.000000T0000Z-240504T2230Z/
Pecos TX-
445 PM CDT Sat May 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
PECOS COUNTY...
At 444 PM CDT, a confirmed tornado was located 20 miles southeast of
Fort Stockton, moving southeast at 15 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3060 10284 3080 10270 3076 10240 3041 10260
TIME...MOT...LOC 2144Z 331DEG 15KT 3063 10271
TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN
$$
93457
WWUS54 KMAF 042148
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
448 PM CDT Sat May 4 2024
TXC371-042230-
/O.CON.KMAF.TO.W.0004.000000T0000Z-240504T2230Z/
Pecos TX-
448 PM CDT Sat May 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
PECOS COUNTY...
At 448 PM CDT, a confirmed tornado was located 21 miles southeast of
Fort Stockton, moving east at 10 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3060 10284 3080 10270 3076 10240 3041 10260
TIME...MOT...LOC 2148Z 289DEG 8KT 3063 10270
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
93761
WWUS54 KMAF 042214
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
514 PM CDT Sat May 4 2024
TXC371-042230-
/O.CON.KMAF.TO.W.0004.000000T0000Z-240504T2230Z/
Pecos TX-
514 PM CDT Sat May 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
PECOS COUNTY...
At 514 PM CDT, a confirmed tornado was located 24 miles southeast of
Fort Stockton, moving east at 10 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Pecos County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3058 10282 3078 10264 3072 10242 3041 10260
TIME...MOT...LOC 2214Z 289DEG 8KT 3061 10264
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$
93What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 4, 3:13 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 4, 3:13 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 313 PM CDT Sat May 4 2024 ...New SHORT TERM, LONG TERM, FIRE WEATHER... .SHORT TERM... (This afternoon through Sunday night) Issued at 243 PM CDT Sat May 4 2024 Severe weather today is the main weather concern in the short term. A cold front currently located near the I-20 corridor is moving south with cool northeasterly winds moving in behind. Convergence along the front will be a source for thunderstorm initiation and these storms will move northeast into the cooler air behind the front. This will cause these storms to become elevated and greatly diminish the tornado threat though very large and damaging hail will still be possible and a significant threat. A Severe Thunderstorm Watch is in effect for southeastern New Mexico and the Permian Basin. South of the front, warm and moist air will destabilize due to an approaching disturbance and daytime heating and strong directional shear will provide a favorable environment for severe and tornadic thunderstorms. A Tornado Watch is in effect for the Trans Pecos and eastern Big Bend. Storms from both watch areas are expected to merge into a line later this evening changing the severe threat to a straight line wind and large hail threat as it exits the Permian Basin to the east. Cool air settling in behind the front will make for a beautiful Sunday with highs ranging from the upper 70s to upper 80s for most areas. The only 90s will be along the Rio Grande. Hennig && .LONG TERM... (Monday through Friday) Issued at 243 PM CDT Sat May 4 2024 Quiet but warm weather returns to the forecast for the start of the new week. As a strong upper-low begins to open and move into the northern Great Plains, taking on a negative tilt, this acts to push the dryline to the east as zonal flow develops. This zonal flow is expected to be maintained through the first half of the week through at least Wednesday. What this translate to is temperatures mainly in the 90s, with 80s in the higher elevations and 100s in the Big Bend each day. Dry conditions with a fair bit of sunshine for all. This begins to change as a conglomeration of shortwaves congeals into a broad trough extending from the Great Lakes to the central Rockies. The developing pattern with shortwaves rounding its base aide in pushing a cold front through the region by late week. Slightly cooler temperatures begin to stream into the northern part of the area by Thursday with portions of the Permian Basin remaining more in the 80s. The cold front is then expected to clear the region by Friday ushering in mostly 80s and even some 70s across the area. Beyond this point, the forecast becomes chaotic and messy. At this time, an upper low appears to develop near the Great Salt Lake. This puts our region back under southwest flow aloft with lee troughing allowing moisture to finally slide back west. Whether this will coincide with any disturbances or bring enough moisture for appreciable rainfall remains to be seen. Other than this hope by next weekend we are dry overall. && .AVIATION... (18Z TAFS) Issued at 1245 PM CDT Sat May 4 2024 A cold front is moving through the area shifting winds around from the northeast. The front will cause SHRA/TS to develop 18-21Z directly affecting MAF/FST and close enough to the remaining terminals to affect local flying. TS moves east of the terminals near 00Z. MVFR CIGs will develop after 06Z and remain through the remainder of the TAF period. && .FIRE WEATHER... Issued at 243 PM CDT Sat May 4 2024 A cold front will bring cooler temperatures and higher humidities over the weekend reducing the fire weather threat. Warmer temperatures and stronger winds increase the fire threat in southeastern New Mexico and the upper Trans Pecos Monday and Tuesday. Possible rainfall Saturday will determine fine fuel moisture levels so a better idea for the potential for critical fire conditions will be known for the next forecast. Elevated to near critical conditions continue through Thursday before some improvement is seen Friday. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 59 78 65 90 / 70 10 10 0 Carlsbad 58 88 58 88 / 40 10 0 0 Dryden 65 82 67 94 / 60 50 0 0 Fort Stockton 62 85 63 94 / 60 30 0 0 Guadalupe Pass 55 81 58 78 / 20 0 0 0 Hobbs 56 80 59 87 / 40 10 10 0 Marfa 51 85 51 88 / 20 10 0 0 Midland Intl Airport 60 79 65 91 / 50 10 0 0 Odessa 61 80 66 91 / 50 10 0 0 Wink 60 86 63 93 / 40 20 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...10 LONG TERM....91 AVIATION...10
Hazardous weather outlook, May 4, 1:53 PM CDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 153 PM CDT Sat May 4 2024 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-051900- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 153 PM CDT Sat May 4 2024 /1253 PM MDT Sat May 4 2024/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. Widespread thunderstorms are expected to develop this afternoon and continue tonight, with a threat for very large hail, damaging winds, and tornadoes. There is also the threat of very heavy rainfall and the potential for flash flooding. Severe Thunderstorm Watch 183 is in effect until 10 PM CDT/ 9 PM MDT. Lightning and gusty, erratic winds could pose a risk for fire starts across western areas this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Critical fire weather is expected next week across western portions of the area from Monday afternoon through Thursday before fire weather concerns start to decrease Friday. High winds are possible Monday through Thursday next week across the Guadalupe and Delaware Mountains and surrounding foothills. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Local storm report, May 4, 1:49 PM CDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
149 PM CDT Sat May 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM Hail 1 W Randalls Corner 32.73N 101.05W
05/04/2024 M4.00 Inch Scurry TX Trained Spotter
Time estimated based upon radar.
&&Special weather statement, May 4, 1:54 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
154 PM CDT Sat May 4 2024
TXZ052-041945-
Howard TX-
154 PM CDT Sat May 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MARTIN AND CENTRAL
HOWARD COUNTIES THROUGH 245 PM CDT...
At 154 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Lomax, or 8 miles south of Big Spring, moving north at
15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Big Spring, Coahoma, Sand Springs, Lomax, Big Spring Country Club,
Big Spring McMahon-Wrinkle Airpark, and Elbow.
This includes Interstate 20 between mile markers 164 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3209 10143 3209 10169 3211 10170 3248 10162
3238 10120
TIME...MOT...LOC 1854Z 196DEG 14KT 3213 10152
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
16Local storm report, May 4, 2:56 PM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
256 PM CDT Sat May 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM Hail 2 SW Balmorhea 30.96N 103.76W
05/04/2024 E1.50 Inch Reeves TX Cocorahs
Some hail may be slightly larger. Lots of
small hail.
&&Local storm report, May 4, 3:13 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
313 PM CDT Sat May 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Hail 6 NNE Slash Ranch 31.92N 103.57W
05/04/2024 E1.25 Inch Loving TX Public
Lots of hail on the ground, some may be
larger. Photos from public Facebook page.
&&Local storm report, May 4, 3:36 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
336 PM CDT Sat May 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Hail 8 NNW Belding 30.90N 103.07W
05/04/2024 E1.00 Inch Pecos TX Emergency Mngr
&&Local storm report, May 4, 3:54 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
354 PM CDT Sat May 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM Hail 6 W Fort Stockton 30.90N 102.99W
05/04/2024 E1.75 Inch Pecos TX Emergency Mngr
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:07 PM CDT | Dust Storm Advisory | MAF | Andrews, Gaines | 38 min |
| May 4, 12:19 PM CDT | Special Weather Statement | MAF | Scurry | 41 min |
| May 4, 12:31 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 59 min |
| May 4, 1:09 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 66 min |
| May 4, 1:54 PM CDT | Special Weather Statement | MAF | Howard | 51 min |
| May 4, 2:14 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 61 min |
| May 4, 2:24 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos, Reeves | 66 min |
| May 4, 2:49 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 56 min |
| May 4, 2:56 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 33 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 66 min |
| May 4, 3:28 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 47 min |
| May 4, 3:41 PM CDT | Tornado Warning | MAF | Winkler | 49 min |
| May 4, 3:49 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Pecos, Reeves, Ward, Winkler | 56 min |
| May 4, 3:52 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 53 min |
| May 4, 4:00 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Winkler | 60 min |
| May 4, 4:01 PM CDT | Tornado Warning | MAF | Pecos | 44 min |
| May 4, 4:06 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 39 min |
| May 4, 4:06 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 54 min |
| May 4, 4:10 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| May 4, 4:33 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Ward, Winkler | 57 min |
| May 4, 4:43 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 47 min |
| May 4, 4:48 PM CDT | Flash Flood Warning | MAF | Crane, Ector, Midland, Ward, Winkler | 3 hr |
| May 4, 4:56 PM CDT | Special Weather Statement | MAF | Andrews, Ector, Glasscock, Martin, Midland | 49 min |
| May 4, 5:05 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Upton, Ward, Winkler | 55 min |
| May 4, 5:21 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 39 min |
| May 4, 5:41 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 64 min |
| May 4, 5:52 PM CDT | Special Weather Statement | MAF | Andrews, Borden, Dawson, Howard, Martin | 38 min |
| May 4, 5:53 PM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 3 hr |
| May 4, 5:53 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 67 min |
| May 4, 6:02 PM CDT | Tornado Warning | MAF | Midland, Upton | 43 min |
| May 4, 6:28 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 62 min |
| May 4, 6:32 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 58 min |
| May 4, 6:43 PM CDT | Tornado Warning | MAF | Reagan, Upton | 47 min |
| May 4, 6:47 PM CDT | Flash Flood Warning | MAF | Borden, Dawson, Howard, Martin | 3 hr |
| May 4, 6:47 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 43 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.